# SDR 99ZZZX3184

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N233PG
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8013075
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN46A
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUT BOTTOMED OUT ON SHANK OF BOLT ALLOWING MOVEMENT IN THE VERTICAL FIN DURING FLIGHT.  THE MOUNTING HOLES FOR THE VERTICAL FIN ATTACH BRACKET AND REAL BULKHEAD WERE FOUND WORN AND ELONGATED.  FOR THE PROPER GRIP ON THE BOLT, AND EXTRA AN960-10 WASHER SHOULD BE ADDED UNDER THE HEAD OF THE BOLT AND A TALLER NUT SUCH AS AN MS 21043-4.  THIS CONDITION WAS FOUND AFTER INSPECTION OF CRACKS IN THE FORWARD DORSAL FAIRING.
